A proof of the positive density conjecture for integer apollonian circle packings

Jean Bourgain, Elena Fuchs

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)945-967
Number of pages23
JournalJournal of the American Mathematical Society
Volume24
Issue number4
DOIs
StatePublished - 2011

Keywords

  • Apollonian packings
  • Circle method
  • Number theory
  • Quadratic forms
  • Sieve methods

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this